# SDR SWAA2023052250934

- Difficulty date: May 21, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N8727M
- Make and model: Boeing 737-8
- Aircraft serial: 42576
- Aircraft time: 12,008 hours, 5,310 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Condition: Faulty
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

LOSS OF SYSTEM B HYDRAULIC.<[01] REMOVED AND REPLACED B SYSTEM EMDP PER AMM 29-11-21; LEAK AND OPS CHECK GOOD;[02] CW FILTER CHANGE;[03] REF LP 0472836E FOR CLOSING ACTION; ITEM REMAINS OPEN;[04] REMOVE AND REPLACE 'B' EDP PER AMM 29-11-11. REMOVE AND REPLACE EDP HYDRAULIC PRESSURE LINE PER AMM 20-10-52. REPLACE SYSTEM B FILTERS PER AMM 29-11-00. NO LEAKS AND OPS CHECK GOOD. EV# E022550.
